I am on the Depo shot, I've noticed that right after sexual intercourse I tend to bleed. I am not sure if it's a side effect of is this something else?

Depo bleeding. Depo provera (medroxyprogesterone) is notorious for irregular bleeding especially after the first 2 injections. However, I would see my GYN MD to check and make sure there is not a cervical polyp, vaginal abrasion, or other causes for the post-sex bleeding especially if it persists.

Related Questions

I'm having constant headaches, am I prego? (on 2nd depo shot)Took a pregnancy test 2 weeks and 4 days after sexual intercourse & it came out negative.

No. Typically headaches are not a sign of pregnancy. If your headaches are occurring more frequently or more severely than normal you should make sure to see your general practitioner. Also make sure your eyes are examined as well and make sure you do not need glasses. Read more...